Metrics

From
Transmuted Lomax Distribution by S.K. Ashour and M.A. Eltehiwy American Journal of Applied Mathematics and Statistics. 2013, 1(6), 121-127 doi:10.12691/ajams-1-6-3
Views
17187
Html 16866
Abstract 321
21 December 2013 (publication date) through 26 February 2020 *
19.08 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8890
PDF3279
Epub543
XML928
PPT1344
Figures2290
Tables506
Export: 1649
RIS521
BibTex565
Endnote563
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
26
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com